Publication
Title
The Riemann function and asymptotics for Stieltjes fractions
Author
Abstract
Language
English
Source (journal)
Ramanujan journal. - -
Publication
2010
ISSN
1382-4090 [print]
1572-9303 [online]
Volume/pages
21:1(2010), p. 1-16
ISI
000274043700001
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 01.03.2012
Last edited 04.05.2021
To cite this reference